Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hypoelliptic random heat kernels: A case study


Author: Richard B. Sowers
Journal: Proc. Amer. Math. Soc. 129 (2001), 2451-2460
MSC (1991): Primary 60H15
Published electronically: December 7, 2000
MathSciNet review: 1823931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the fundamental solution of a simple hypoelliptic stochastic partial differential equation in which the first-order term is modulated by white noise. We derive some short-time asymptotic formulæ. We discover that the form of the dominant short-time asymptotics depends nontrivially upon the interplay between the geometry of the noisy first-order term and the geometry defined by the hypoelliptic operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60H15

Retrieve articles in all journals with MSC (1991): 60H15


Additional Information

Richard B. Sowers
Affiliation: Department of Mathematics, University of Illinois, 1409 W. Green Street, Urbana, Illinois 60201
Email: r-sowers@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05822-6
PII: S 0002-9939(00)05822-6
Keywords: Fundamental solution, hypoellipticity, stochastic PDE's
Received by editor(s): March 7, 1999
Received by editor(s) in revised form: December 6, 1999
Published electronically: December 7, 2000
Additional Notes: The author would like to thank the anonymous referee for a very careful reading of the manuscript. The author received support from NSF DMS-9726739 and NSF DMS-9615877 during the preparation of this work.
Communicated by: Claudia Neuhauser
Article copyright: © Copyright 2000 American Mathematical Society